advertisement
Question
Posted by: ST | 2011-05-24

Period geting stronger and not stopping?

I gave birth on 23 March 2011,About 4 weeks after I stoped bleeding. on 3 May 2011 I got my Depo injection. On 17 May 2011 I started menstuating and there is no sign of it stopping. What can be the reason that it is only getting stronger and not stopping? Help!!!!!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This can sometimes happen with Depo. Go back to your doctor for further management.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011-05-30

This can sometimes happen with Depo. Go back to your doctor for further management.
Best wishes

Reply to gynaedoc
Posted by: ST | 2011-05-28

My periods are still getting stronger and not stopping. Starting to get megranes. I have been on Depo for 5 years befor I got pregnant.

Reply to ST
Posted by: Millicent | 2011-05-25

My periods are getting stronger and not stopping

Reply to Millicent

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement